top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. We are working exceptionally hard to process orders and respond to customer enquiries as quickly as possible. Unfortunately it is currently taking a little longer to process and dispatch orders than usual, so please allow 2-3 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

If you have symptoms of coronavirus stay at home and self-isolate for 10 days.
For information about coronavirus please click here.

Keep well and stay safe.


This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Benylin Cold and Flu Max Strength Capsules (16)

Product code: 3220225
  • General Sales List Medicine
£3.60
(incl VAT)
Benylin Cold and Flu Max Strength Capsules contain a combination of ingredients to help relieve the symptoms of colds and flu.

Benylin Cold and Flu Max Strength Capsules contain an analgesic (Paracetamol) and a decongestant (Phenylephrine). This Benylin cold and flu medicine starts to work quickly to relieve cold and flu symptoms, such as:
  • Blocked airways.
  • Headaches and pains.
  • Fever.
  • Sore throat.
  • Fatigue and drowsiness.
  • Aches and pains.
Dosage:
Adults and Children over 12 years.
Take 2 capsules every four hours as required.
Do not take more than 8 capsules in 24 hours.

Children 6 - 12 years:
Take 1 capsule every four hours as required.
Do not take more than 4 capsules in 24 hours.
Swallow whole with water.
Do not chew.

Warning:
Not recommended for children under 6 years.
Not suitable for patients with a history of peptic ulcers, severe coronary heart disease and cardiovascular disorders, hypertension, hyperthyroidism or patients currently receiving or within two weeks of stopping therapy with monoamine oxidase inhibitors.

Ingredients per capsule:
Paracetamol 500mg, Caffeine 25mg, Phenylephrine Hydrochloride 6.1mg, Maize Starch, Croscarmellose Sodium, Sodium Laurilsulfate, Magnesium Stearate, Talc, Gelatin, Titanium Dioxide E171, Quinoline Yellow E104, Patent Blue V E131, Erythrosine E127.